# SDR FDEA201003040632

- Difficulty date: March 4, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT MARK - HORIZONTAL STABILIZER LT L/E FAIRING NR 331BT.
